# SDR AALA202405066397

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 65,712 hours, 38,533 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: 12788
- Condition: Defective
- Location: Radar
- Part time: 70,857 hours, 28,555 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MSY DUE TO THE RADAR CONTROL PANEL EMITTED SMOKE AT CRUISE. MAINTENANCE REPLACED THE WEATHER CONTROL PANEL (AALA202405067863) AND THE WEATHER TRANSIEVER PER AMM 34-41-00.(AALA202405066397)
